{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,3]],"date-time":"2026-06-03T10:06:28Z","timestamp":1780481188941,"version":"3.54.1"},"reference-count":26,"publisher":"SAGE Publications","issue":"1","license":[{"start":{"date-parts":[[2010,3,30]],"date-time":"2010-03-30T00:00:00Z","timestamp":1269907200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":["journals.sagepub.com"],"crossmark-restriction":true},"short-container-title":["Hum Exp Toxicol"],"published-print":{"date-parts":[[2011,1]]},"abstract":"<jats:p>The objective of this study was to determine the reliability of denial of acetaminophen ingestion in intentional drug overdose patients. All intentional drug overdose patients admitted to an emergency department who were able to provide a history were included. A detailed history was obtained on names, timing and number of medications ingested, and serum acetaminophen was assayed. Multidrug ingestion was defined as the reporting of \u22652 medications. Patients were considered \u2018reliable\u2019 if they reported acetaminophen ingestion and had detectable acetaminophen levels or the other way around. Validity parameters of acetaminophen history were assessed by sensitivity, specificity and positive and negative predictive values. A total of 154 patients were included. History was significantly more reliable in patients who denied ingestion of acetaminophen (n = 107) compared with patients who reported it (n = 47; 95.3% vs 65.9%, respectively; p &lt; 0.0001, 95% CI of the difference 17.5%\u201441.2%). No suicidal patient who denied both acetaminophen and multidrug ingestions had a detectable acetaminophen level (negative predictive value 1, 95% CI 0.93\u20141.0). It is suggested that denial of both acetaminophen and multidrug ingestions by intentional drug overdose patients after a thorough history taking can be considered reliable for acetaminophen history. In facilities with limited resources, these patients may not require routine acetaminophen screening.<\/jats:p>","DOI":"10.1177\/0960327110366784","type":"journal-article","created":{"date-parts":[[2010,3,30]],"date-time":"2010-03-30T20:35:53Z","timestamp":1269981353000},"page":"44-50","update-policy":"https:\/\/doi.org\/10.1177\/sage-journals-update-policy","source":"Crossref","is-referenced-by-count":13,"title":["Reliability of history of acetaminophen ingestion in intentional drug overdose patients"],"prefix":"10.1177","volume":"30","author":[{"given":"Yedidia","family":"Bentur","sequence":"first","affiliation":[{"name":"Israel Poison Information Center, Rambam Health Care Campus, The Rappaport Faculty of Medicine, Technion-Israel Institute of Technology, Haifa, Israel,"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Yael","family":"Lurie","sequence":"additional","affiliation":[{"name":"Israel Poison Information Center, Rambam Health Care Campus, The Rappaport Faculty of Medicine, Technion-Israel Institute of Technology, Haifa, Israel"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ada","family":"Tamir","sequence":"additional","affiliation":[{"name":"Department of Community Medicine and Epidemiology, The Rappaport Faculty of Medicine, Technion-Israel Institute of Technology, Haifa, Israel"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Daniel C","family":"Keyes","sequence":"additional","affiliation":[{"name":"John Peter Smith Hospital, Department of Emergency Medicine, Fort Worth, Texas, USA, Section of Toxicology, University of Texas Southwestern Medical Center, Dallas, Texas, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Fuad","family":"Basis","sequence":"additional","affiliation":[{"name":"Department of Emergency Medicine, Rambam Health Care Campus, The Rappaport Faculty of Medicine, Technion-Israel Institute of Technology, Haifa, Israel"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"179","published-online":{"date-parts":[[2010,3,30]]},"reference":[{"key":"atypb1","first-page":"803","volume":"44","author":"Lai MW","year":"2005","journal-title":"Clin Toxicol"},{"key":"atypb2","doi-asserted-by":"publisher","DOI":"10.1191\/0960327104ht454oa"},{"key":"atypb3","doi-asserted-by":"publisher","DOI":"10.1056\/NEJM198812153192401"},{"key":"atypb4","doi-asserted-by":"publisher","DOI":"10.1016\/S0196-0644(05)81352-6"},{"key":"atypb5","doi-asserted-by":"crossref","first-page":"871","DOI":"10.1542\/peds.55.6.871","volume":"55","author":"Rumack BH","year":"1975","journal-title":"Pediatrics"},{"key":"atypb6","doi-asserted-by":"publisher","DOI":"10.1081\/CLT-120002882"},{"key":"atypb7","doi-asserted-by":"publisher","DOI":"10.1016\/S0196-0644(89)80925-4"},{"key":"atypb8","doi-asserted-by":"publisher","DOI":"10.1177\/096032719501400205"},{"key":"atypb9","doi-asserted-by":"publisher","DOI":"10.1016\/S0735-6757(96)90146-1"},{"key":"atypb10","first-page":"171","volume":"44","author":"Lucanie R.","year":"2002","journal-title":"Vet Hum Toxicol"},{"key":"atypb11","unstructured":"Osterloh JD, Snyder JW Laboratory principles and techniques to evaluate the poisoned or overdosed patient. In: Goldfrank LR, Flomenbaum NE, Lewin NA, et al. (eds.) Goldfrank\u2019s toxicologic emergencies . 6th ed. Stamford, Connecticut : Appleton & Lange, 1998, pp.63-75."},{"key":"atypb12","doi-asserted-by":"publisher","DOI":"10.1093\/qjmed\/89.12.893"},{"key":"atypb13","unstructured":"Hendrickson RG , Bizovi KE Acetaminophen. In: Flomenbaum NE, Goldfrank LR, Hoffman RS, Howland MA, Lewin NA, Nelson LS, et al. (eds.) Goldfrank\u2019s toxicologic emergencies . 8th ed. New York: McGraw-Hill, 2006, pp.523-543."},{"key":"atypb14","doi-asserted-by":"publisher","DOI":"10.1136\/bmj.308.6943.1552"},{"key":"atypb15","doi-asserted-by":"publisher","DOI":"10.1136\/bmj.309.6947.102"},{"key":"atypb16","doi-asserted-by":"publisher","DOI":"10.1016\/S0733-8627(20)30979-2"},{"key":"atypb17","doi-asserted-by":"publisher","DOI":"10.1136\/emj.18.3.178"},{"key":"atypb18","doi-asserted-by":"publisher","DOI":"10.1097\/00007691-200012000-00016"},{"key":"atypb19","doi-asserted-by":"publisher","DOI":"10.1001\/archinte.1988.00380020181023"},{"key":"atypb20","doi-asserted-by":"publisher","DOI":"10.1097\/00007691-200102000-00009"},{"key":"atypb21","doi-asserted-by":"publisher","DOI":"10.1016\/S0196-0644(87)80225-1"},{"key":"atypb22","doi-asserted-by":"publisher","DOI":"10.1097\/00006565-199912000-00003"},{"key":"atypb23","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.1981.79"},{"key":"atypb24","doi-asserted-by":"publisher","DOI":"10.1001\/jama.1985.03350400066023"},{"key":"atypb25","doi-asserted-by":"publisher","DOI":"10.1016\/S0196-0644(89)80946-1"},{"key":"atypb26","doi-asserted-by":"publisher","DOI":"10.1016\/0735-6757(90)90287-A"}],"container-title":["Human &amp; Experimental Toxicology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/0960327110366784","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/0960327110366784","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,29]],"date-time":"2026-04-29T07:46:06Z","timestamp":1777448766000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1177\/0960327110366784"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2010,3,30]]},"references-count":26,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2011,1]]}},"alternative-id":["10.1177\/0960327110366784"],"URL":"https:\/\/doi.org\/10.1177\/0960327110366784","relation":{},"ISSN":["0960-3271","1477-0903"],"issn-type":[{"value":"0960-3271","type":"print"},{"value":"1477-0903","type":"electronic"}],"subject":[],"published":{"date-parts":[[2010,3,30]]}}}